# SDR R61A201304200394

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 9,422 hours, 9,755 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PSU PANEL OVER SEAT 2A FELL OFF.  MAINTENANCE RE-SECURED PSU PANEL PER BOMBA AMM AND OPS CHECKED GOOD.
